Stable oscillations of weakly nonlinear Volterra integro-differential equations.
Journal für die reine und angewandte Mathematik, Tome 353 (1984), pp. 1-13
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
method of averaging, stable periodic oscillations, systems of nonlinear Volterra integro-differential equations, phase-locking behavior, bimodal phase-locked loop
@article{JRAM_1984__353_152664,
author = {F.C. Hoppensteadt and A. Schiaffino},
title = {Stable oscillations of weakly nonlinear {Volterra} integro-differential equations.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--13},
year = {1984},
volume = {353},
zbl = {0537.45005},
url = {http://geodesic.mathdoc.fr/item/JRAM_1984__353_152664/}
}
TY - JOUR AU - F.C. Hoppensteadt AU - A. Schiaffino TI - Stable oscillations of weakly nonlinear Volterra integro-differential equations. JO - Journal für die reine und angewandte Mathematik PY - 1984 SP - 1 EP - 13 VL - 353 UR - http://geodesic.mathdoc.fr/item/JRAM_1984__353_152664/ ID - JRAM_1984__353_152664 ER -
F.C. Hoppensteadt; A. Schiaffino. Stable oscillations of weakly nonlinear Volterra integro-differential equations.. Journal für die reine und angewandte Mathematik, Tome 353 (1984), pp. 1-13. http://geodesic.mathdoc.fr/item/JRAM_1984__353_152664/